# SDR DALA2016072905687

- Difficulty date: July 22, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE, CORROSION WAS FOUND ON THE LOWER SKIN AT THE LAP SPLICE, STRINGER 19R BETWEEN BS 740 - 760.  REPAIRED IAW ERA 548015-14.
